# SDR ASAA2022031837718

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 22,122 hours, 6,987 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE, MESSAGE 'SINGLE FMC OPERATION' ON R SCRATCHPAD AND VTK ON R MAP DISPLAY. LNAV / VNAV DISENGAGED ON R A/P. CORRECTED ITSELF BEFORE ANY PILOT INTERVENTION WITHIN FEW MIN. GROUNDED - YES. SYS LOGGED 'FMC-R PRES POS LAT RATE' LAST LEG. FAULT NO LONGER PRESENT. SYS OPS CKS NML PER SAME B737-900AMM 34-61-00. GND VERIFICATION SUCCESSFUL.
